MathSciNet Relay Station
MathSciNet bibliographic data
MR526185 03F30
Ursini, Aldo A sequence of theories for arithmetic whose union is complete. Rend. Sem. Mat. Univ. Padova 57 (1977), 75–92 (1978).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement